High-order compact finite difference scheme for option pricing in stochastic volatility models

Düring, Bertram and Fournié, Michel (2012) High-order compact finite difference scheme for option pricing in stochastic volatility models. Journal of Computational and Applied Mathematics, 236 (17). pp. 4462-4473. ISSN 0377-0427

Full text not available from this repository.

Abstract

We derive a new high-order compact finite difference scheme for option pricing in stochastic volatility models. The scheme is fourth order accurate in space and second order accurate in time. Under some restrictions, theoretical results like unconditional stability in the sense of von Neumann are presented. Where the analysis becomes too involved we validate our findings by a numerical study. Numerical experiments for the European option pricing problem are presented. We observe fourth order convergence for non-smooth payoff.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics > QA0297 Numerical analysis
Depositing User: Bertram During
Date Deposited: 05 Jul 2012 13:28
Last Modified: 05 Jul 2012 13:28
URI: http://sro.sussex.ac.uk/id/eprint/39946
📧 Request an update